# SDR TWAA9907604

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 38931002
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND AFT GALLEY EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.  CC-03 10-18-98 MCI.
